IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 224 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2005    
    Printed56    
    Emailed0    
    PDF Downloaded117    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 2  |  Page : 232-233

Acute generalized exanthematous pustulosis induced by piroxicam: A case report


1 Department of Internal Medicine, Hedi Chaker University Hospital, Sfax, Tunisia
2 Department of IDermatology, Hedi Chaker University Hospital, Sfax, Tunisia

Correspondence Address:
Moez Jallouli
Department of Internal Medicine, Hedi Chaker University Hospital, Sfax
Tunisia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.129332

Rights and Permissions

Acute generalized exanthematous pustulosis (AGEP) is a severe adverse cutaneous reaction characterized by an acute episode of sterile pustules over erythematous-edematous skin. The main triggering drugs are antibiotics, mainly beta-lactam and macrolides. Non-steroid anti-inflammatory drugs may rarely be responsible. We describe a case of a woman with AGEP, who presented with generalized pustulosis lesions after the use of piroxicam for renal colic. The diagnosis was confirmed by the clinical and histological correlations and the dermatosis resolved after withdrawal of the drug.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow